# SDR SWAA075151

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 7,224 hours, 4,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
